# SDR REXA201100975

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 16,184 hours, 13,385 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

T/S STAB TRIM DISCONNECT IN FLIGHT RANDOMLY, STAB DOES RE-ENGAGE.  REMOVED AND REPLACED HSTCU IN ACCORDANCE WITH AMM 27-41-01.  VERIFIED PART EFFECTIVITY.  OK FOR SERVICE.
